MathSciNet Relay Station
MathSciNet bibliographic data
MR1812960 (2001k:65107) 65L05 (34A45)
Wazwaz, Abdul-Majid A new algorithm for solving differential equations of Lane-Emden type. Appl. Math. Comput. 118 (2001), no. 2-3, 287–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement